Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 6, 2011, 5:14 PM EDT for Franklin County, Oxford County, Somerset County, Maine. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2011, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 6, 2011, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 165 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:20 PM EDT | TSTM WND GST 58 | 2 Nw Rangeley, ME | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 9.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS51 KGYX 062114
SVRGYX
MEC007-017-025-062200-
/O.NEW.KGYX.SV.W.0099.110706T2114Z-110706T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
514 PM EDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...
CENTRAL OXFORD COUNTY IN WESTERN MAINE...
NORTHERN FRANKLIN COUNTY IN WESTERN MAINE...
* UNTIL 600 PM EDT...
* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES WEST OF JACKMAN TO 15
MILES SOUTHWEST OF RANGELEY LAKE STATE PARK...OR ALONG A LINE
EXTENDING FROM 13 MILES WEST OF JACKMAN TO 20 MILES SOUTHWEST OF
RANGELEY...AND MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RANGELEY LAKE STATE PARK...RANGELEY...EUSTIS...JACKMAN...
STRATTON...SEBOOMOOK...ROCKWOOD...CARRABASSETT VALLEY AND BINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE.
&&
LAT...LON 4586 6965 4586 6970 4576 6971 4576 6978
4571 6979 4565 6969 4558 6970 4554 6977
4512 6965 4468 7100 4569 7050 4598 6977
4599 6969
TIME...MOT...LOC 2114Z 241DEG 39KT 4565 7043 4481 7085
$$
MJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:59 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 6, 3:59 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 359 PM EDT WED JUL 6 2011 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE WEST AND WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL BUILD OVER THE AREA TOMORROW THROUGH FRIDAY. A WEAK COLD FRONT WILL CROSS THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD OVER THE NORTHEAST SATURDAY NIGHT AND WILL MOVE OFFSHORE ON SUNDAY. HIGH PRESSURE WILL REMAIN ANCHORED OFF THE EAST COAST MONDAY AS A COLD FRONT MOVES IN FROM THE WEST. THE COLD FRONT WILL CROSS THE REGION LATE MONDAY NIGHT AND EARLY TUESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MINOR FORECAST UPDATE TO TREND POP TO CURRENT SPEED OF THE LINE OF TSTMS WORKING THRU VT ATTM. MORE ISOLD TSTMS ARE POPPING AHEAD OF THE LINE AND WILL IMPACT PORTIONS OF NRN GRAFTON AND OXFORD AND ALL OF COOS COUNTIES FOR THE NEXT COUPLE OF HOURS. MARGINALLY SVR HAIL WILL BE A THREAT WITH THE STRONGEST UPDRAFTS...BUT DAMAGING WINDS REMAIN THE CONCERN. KCXX 88D SAMPLED MULTIPLE SIGNATURES SHOWING AOA 60 KT WINDS DOWN TO 200 TO 300 FT. THE RESULT HAS BEEN WIDESPREAD WIND DAMAGE IN PARTS OF THE WFO BTV CWFA. DCAPE IS INCREASING THROUGHOUT NH AND EXTREME WRN ME...AND LLVL LAPSE RATES REMAIN IN EXCESS OF 8 C/KMK. THIS WIND THREAT SHOULD BE REALIZED IN THE CT RIVER VALLEY WITHIN THE NEXT HOUR...MOVING EWD AFTER THAT. THE ADDITIONAL THREATS OF HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE APPARENT WITH THE LINE. WITH THE LOSS OF HEATING AND STABILIZATION OF THE BOUNDARY LYR..EXPECT THE LINE TO GRADUALLY WEAKEN AS IT APPROACHES THE COAST THIS EVENING. HOWEVER...TSTMS WILL LKLY CONTINUE INTO THE NIGHT WITH SMALL HAIL AND GUSTY WINDS...ALONG WITH HEAVY RAIN AND DANGEROUS LIGHTNING POSSIBLE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... HIGH PRESSURE MOVES INTO THE CWFA FOR THU. THIS WILL KEEP THINGS QUIET AND DRY. TEMPS A MAV/MET BLEND. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL REMAIN IN PLACE OVER THE FORECAST AREA ON FRIDAY. LOW PRESSURE IS EXPECTED TO DEVELOP OFF THE MID-ATLANTIC COAST FRIDAY NIGHT AND THEN TRACK SOUTH OF THE REGION AND OUT TO SEA. THE RESULT FOR NORTHERN NEW ENGLAND SHOULD ONLY BE SOME CLOUDS AND A SLIGHT CHANCE OF PRECIPITATION. HIGH PRESSURE BEGINS TO BUILD AGAIN ON SUNDAY AND WILL REMAIN IN PLACE OVER THE AREA THROUGH MONDAY BEFORE ANOTHER FRONT APPROACHES ON TUESDAY. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SHORT TERM...VFR EXPECTED FOR THE MOST PART TODAY THROUGH THURSDAY EXCEPT IN SCT THUNDERSTORMS THIS AFTERNOON AND EVENING. SFC WIND GUSTS IN EXCESS OF 40KT POSSIBLE TODAY IN STORMS. LONG TERM...PRIMARILY VFR THROUGHOUT THE PERIOD. IF SATURDAYS SYSTEM TRACK A BIT FURTHER NORTH THEN WE MIGHT SEE SOME IFR CIGS/VSBYS. && .MARINE... SHORT TERM...WINDS AND SEAS EXPECTED TO REMAIN BLO SCA CRITERIA. THOUGH WINDS WILL GUST TO NEAR 20 KT THIS AFTN. SOME STRONG TSTMS ARE POSSIBLE COMING OFF THE LAND THIS EVE...BEFORE WEAKENING TNGT. LONG TERM...NO FLAGS EXPECTED. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...LEGRO SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jul 6, 1:53 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 153 PM EDT WED JUL 6 2011 MEZ007>009-012>014-NHZ001>009-071800- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 153 PM EDT WED JUL 6 2011 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL PUSH TOWARDS THE AREA TODAY AND CROSS TONIGHT. A VERY WARM AND INCREASINGLY HUMID AIR MASS AHEAD OF THE FRONT WILL PROVIDE SUFFICIENT INSTABILITY TO TRIGGER SCATTERED THUNDERSTORMS BY LATE THIS AFTERNOON THROUGH EARLY EVENING. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY. HOWEVER...WESTERLY WINDS AT THE SURFACE MAY KEEP THE SEVERE WEATHER COVERAGE SOMEWHAT MORE ISOLATED IN NATURE. DAMAGING WINDS WILL BE THE MAIN THREAT. THE BEST CHANCE FOR THUNDERSTORMS TODAY WILL LIKELY BE ACROSS NORTHERN NEW HAMPSHIRE AND WESTERN MAINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018>028-NHZ010-013-014-071800- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 153 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL PUSH TOWARDS THE AREA TODAY AND CROSS TONIGHT. A VERY WARM AND INCREASINGLY HUMID AIR MASS AHEAD OF THE FRONT WILL PROVIDE SUFFICIENT INSTABILITY TO TRIGGER SCATTERED THUNDERSTORMS BY LATE THIS AFTERNOON THROUGH EARLY EVENING. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY. HOWEVER...WESTERLY WINDS AT THE SURFACE MAY KEEP THE SEVERE WEATHER COVERAGE SOMEWHAT MORE ISOLATED IN NATURE. A FEW STRONG TO SEVERE STORMS MAY MOVE OUT OF THE WATCH AREA ONTO THE COASTAL PLAIN THIS EVENING. ANY STORM MAY BE CAPABLE FOR DAMAGING WINDS AND HAIL AS THEY DO SO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-071800- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 153 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 6, 4:35 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 435 PM EDT WED JUL 6 2011 MEZ007-012-062100- NORTHERN OXFORD-SOUTHERN OXFORD- 435 PM EDT WED JUL 6 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY THROUGH 500 PM EDT... AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF NEWRY...OR ABOUT 7 MILES NORTHWEST OF BETHEL...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BETHEL...NEWRY...MILTON...HANOVER... RUMFORD AND MEXICO THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4465 7057 4443 7043 4438 7091 4456 7096 MC
Local storm report, Jul 6, 4:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
444 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 1 E COLUMBIA 44.85N 71.53W
07/06/2011 COOS NH AMATEUR RADIO
TREES DOWN BLOCKING THE ROAD IN BOTH DIRECTIONS. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER GYX1100268
LEGROSpecial weather statement, Jul 6, 4:44 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 444 PM EDT WED JUL 6 2011 MEZ008-009-062130- CENTRAL SOMERSET-NORTHERN FRANKLIN- 444 PM EDT WED JUL 6 2011 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN COUNTY THROUGH 530 PM EDT... AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF TIM POND...OR ABOUT 7 MILES SOUTHWEST OF EUSTIS...MOVING EAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND TIM POND...EUSTIS...STRATTON...CARRABASSETT VALLEY...FLAGSTAFF LAKE...CARATUNK...THE FORKS AND LAKE MOXIE THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4570 6980 4515 6966 4500 7074 4554 7056 MC
Local storm report, Jul 6, 4:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
445 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG LITTLETON 44.31N 71.77W
07/06/2011 GRAFTON NH TRAINED SPOTTER
TREES DOWN BOCKING THE ROAD IN TOWN.
&&
EVENT NUMBER GYX1100269
LEGROLocal storm report, Jul 6, 4:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG STRATFORD 44.66N 71.56W
07/06/2011 COOS NH AMATEUR RADIO
TREES DOWN ON ROUTE 3 IN TOWN. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER GYX1100270
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:28 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 47 min |
| Jul 6, 4:35 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jul 6, 4:40 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 35 min |
| Jul 6, 4:44 PM EDT | Special Weather Statement | GYX | Somerset | 46 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 45 min |
| Jul 6, 5:08 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 37 min |
| Jul 6, 5:35 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset | 40 min |
| Jul 6, 6:00 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 45 min |
| Jul 6, 6:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Sagadahoc and 2 more | 49 min |
| Jul 6, 6:52 PM EDT | Special Weather Statement | GYX | Kennebec, Lincoln, Sagadahoc, Waldo | 38 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 53 min |
| Jul 6, 7:01 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Somerset, Waldo | 29 min |
| Jul 6, 7:11 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jul 6, 7:13 PM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 47 min |
| Jul 6, 7:49 PM EDT | Special Marine Warning | GYX | 56 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.